# SDR UG82002F00005

- Difficulty date: July 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Computer
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH FEEL FAIL LIGHT CAME ON, COULD NOT EXTINGUISH.  SYSTEM LOCKUP.  RESET PITCH FEEL SYSTEM, CLEARED EICAS FAIL MESSAGE.  OPERATION RETURNED TO NORMAL.
